MathSciNet Relay Station
MathSciNet bibliographic data
MR1113107 35A05 (35A07 35L25 93C20)
Robbiano, Luc Théorème d'unicité adapté au contrôle des solutions des problèmes hyperboliques. (French) [A uniqueness theorem adapted to the control of solutions of hyperbolic problems] Comm. Partial Differential Equations 16 (1991), no. 4-5, 789–800.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement